# SDR ABXA9501047

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION FROM ILN, GEAR NOT LATCHED LIGHT REMAINED ON.  DISCRIMINATOR PANEL (F/E STATION) INDICATED RIGHT MAIN DOOR NOT LATCHED.  CYCLED LANDING GEAR WITH NO DIFFERENCE.  PROCEEDED TO DESTINATION AT FL 330 AND M.65.  COMPLIED WITH MAB DC-8-32-6.  MAIN GEAR DOOR CLOSED, PROX. SWITCH ADJUSTMENT AND TEST.  OPS CHECKED GOOD.
